# SDR SWAA042828

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 33,942 hours, 29,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6935366
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOOR WEB AT BS 380 TO BS 410, LBL 68, CORRODED.  REMOVED AND REPLACED SHEAR WEB SECTION PER SRM.
